Listen

Publications in journals

  • Yong Su; Hua-Wen Liu; J. V. Riera; D. Ruiz-Aguilera; J. Torrens, "The distributivity equation for uninorms revisited", "Fuzzy Sets and Systems", Volume 334, Pages 1-23, 2018. Paper.
  • Massanet, S.; Ruiz-Aguilera, D.; Torrens, J., "Characterization of a class of fuzzy implication functions satisfying the law of importation with respect to a fixed uninorm - Part I" [Publicació online], "IEEE Transactions on Fuzzy Systems", Volume 26, Issue 4, Pages 1983-1994, 2018. Paper.
  • Massanet, S.; Ruiz-Aguilera, D.; Torrens, J., "Characterization of a class of fuzzy implication functions satisfying the law of importation with respect to a fixed uninorm - Part II" [Publicació online], "IEEE Transactions on Fuzzy Systems", Volume 26, Issue 4, Pages 1995-2003, 2018. Paper.
  • González-Hidalgo, M.; Massanet, S.; Mir, A.; Ruiz-Aguilera, D, "Improving Salt and pepper noise removal using a fuzzy mathematical morphology-based filter" [Publicació online], "Applied Soft Computing", Volume 63, Pages 167-180, 2018. Paper.
  • Aguiló, I.; Suñer, J.; Torrens, J., "How to modify a fuzzy implication function to satisfy a desired property." [Publicació online], "International Journal of Approximate Reasoning", Volume 103, Pages 168-183, 2018. Paper.